# SDR UPS97222479

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192702
- Condition: Corroded
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION NR 4 FLAP TRACK IS CORRODED AT AFT MOUNT PAD AND NUTPLATE IS WORN IN SEVERAL AREAS.  REMOVED AND REPLACED NR 4 FLAP TRACK IAW MM 27-51-31 ON TC NR C57-581-04-3D.
